# SDR NACA2016081100045

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT FUSELAGE TO FUEL TANK ANGLE BS 540, STRINGERS 20 - 21L, IN THE FORWARD CARGO BAY.  REPAIRED THE ANGLE IAW DWG 65-45401 REV D AND DWG 65-45767 REV H AND REV D.
